# SDR BAGA202402200007

- Difficulty date: February 16, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N190BZ
- Make and model: Emb ERJ 190-200 IGW
- Aircraft serial: 19000660
- Aircraft time: 22,525 hours, 17,601 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNING THE HEAVY CHECK INSPECTION OF N190BZ, ZONAL INSPECTION CARDS FOUND RH WING T/E LOWER SKIN CRACKED AT RIB 10. REPAIR SIGNED OFF ON 2/12/2024 AS A MAJOR REPAIR. AIRCRAFT WAS RETURNED TO SERVICE ON 2/16/2024.
